Characteristics of Skimming Flow over Stepped SpillwaysSource: Journal of Hydraulic Engineering:;2000:;Volume ( 126 ):;issue: 011Author:Robert M. Boes
,
Hubert Chanson
,
Jorge Matos
,
I. Ohtsu
,
Y. Yasuda
,
M. Takahasi
,
Sandip P. Tatewar
,
Ramesh N. Ingle
,
Prakash D. Porey
,
M. R. Chamani
,
N. Rajaratnam
DOI: 10.1061/(ASCE)0733-9429(2000)126:11(860)Publisher: American Society of Civil Engineers
|
Collections
Show full item record
contributor author | Robert M. Boes | |
contributor author | Hubert Chanson | |
contributor author | Jorge Matos | |
contributor author | I. Ohtsu | |
contributor author | Y. Yasuda | |
contributor author | M. Takahasi | |
contributor author | Sandip P. Tatewar | |
contributor author | Ramesh N. Ingle | |
contributor author | Prakash D. Porey | |
contributor author | M. R. Chamani | |
contributor author | N. Rajaratnam | |
date accessioned | 2017-05-08T20:43:41Z | |
date available | 2017-05-08T20:43:41Z | |
date copyright | November 2000 | |
date issued | 2000 | |
identifier other | %28asce%290733-9429%282000%29126%3A11%28860%29.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/24959 | |
publisher | American Society of Civil Engineers | |
title | Characteristics of Skimming Flow over Stepped Spillways | |
type | Journal Paper | |
journal volume | 126 | |
journal issue | 11 | |
journal title | Journal of Hydraulic Engineering | |
identifier doi | 10.1061/(ASCE)0733-9429(2000)126:11(860) | |
tree | Journal of Hydraulic Engineering:;2000:;Volume ( 126 ):;issue: 011 | |
contenttype | Fulltext |